Credits

Thursday, October 21, 2010

Yaz Side Effect

In deed the advent of internet technology is beneficial to each one of us. Student can research any topic they needed. Internet technology can also be a means of communication, shopping, payment bills and many to mention. For other people internet technology can be a source of information, may it a legal matter, family matter or medical matter.

Talking about medical matter, have you heard about Yaz? For me, it’s the first time I heard about this medicine. If you have been taking this medicine and you found out the you feel something strange then stop taking the medicine and check out the yaz side effects.

Heart attack, stroke, severe blood clotting, sudden death, increase in appetite, sudden weight gain, hair lose are only new of the side effect of Yaz. If you experience any of them and been taking Yaz then it’s high time you consult someone who knows your rights and legal options.

No comments: